MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

XTANT MEDICAL HOLDINGS, INC. IRIX-C CERVICAL INTEGRATED FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number T066-0300
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received and became aware of two unexpected malfunctioned system awls on 10/04/2022.There were no current communications or open complaint investigations for these returned instruments.Email communications were made with the complainant, who stated that the returned instruments had previously been addressed through the complaint management system.The manufacturer was unable to confirm that the instruments had been previously reported by the complainant.The complainant stated that the two system awls both malfunctioned during procedures and confirmed that neither malfunction resulted in any patient complications.No other information on the system awl malfunctions was available.A visual assessment of the returned system awls showed instruments with repeated use, as identified by worn laser markings and surface scratches.The distal tips of both awls were fractured and not returned.Functionality assessments were not performed due to the damaged condition of the system awls, which were removed from distributable inventory.A dhr review was performed for device lot# 866693 and there were no manufacturing anomalies identified.The device lot met all required specifications prior to being released to distributable inventory.Lot# 866693 has been available for distribution since 02/09/2016.The root cause of these instrument malfunctions cannot be reliably determined due to a lack of available information.The manufacturer is performing regulatory reporting diligence of malfunctioned instruments by submitting 3500a mdr forms for both instruments.While not associated with the same event, the returned instruments were received with a malfunctioned instrument from the same complaint source and reported under 3005031160-2022-00026.This report is also associated with report 3005031160-2022-00034, for the second additional instrument.
 
Event or Problem Description
The manufacturer received and became aware of two unexpected malfunctioned system awls on (b)(6) 2022.There were no current communications or open complaint investigations for these returned instruments.Email communications were made with the complainant, who stated that the returned instruments had previously been addressed through the complaint management system.The manufacturer was unable to confirm that the instruments had been previously reported by the complainant.The complainant stated that the two system awls both malfunctioned during procedures and confirmed that neither malfunction resulted in any patient complications.No other information on the system awl malfunctions was available.

Brand Name
IRIX-C CERVICAL INTEGRATED FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
MDR Report Key15677731
Report Number3005031160-2022-00033
Device Sequence Number2303154
Product Code OVE
UDI-Device IdentifierM697T06603001
UDI-PublicM697T06603001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT066-0300
Device Lot Number866693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown